I am also suffering from all this esp. tiredness and headaches. I am fifteen years old girl and a school student. My school timings are 6.45 AM to 3.00 PM and when I come back from school, I just go to my bedroom and sleep for about 3 hours and 7-8 hours in night but still the whole day I am tired and suffering from headaches. Unable to eat cos of nausea, and I dont feel hungry. even if sumtime I feel like I am hungry, I am unable to eat.
I had been an above average student from the past years, but now i have falling grades from As to Bs or Cs. And Ie am really worried, even though if i try to concentrate on studies, I am unable to. I have difficulty in remembering things. I dont know what has happened to me. I had been very social and funloving at school, but now i even dont talk to anyone. And I am not enjoying the activities I used to enjoy before thats cause of tiredness and fatigue.
And now I am much more sensitive than ever before. I cry and get hurt easily. I am really confused that what has suddenly happened to me. I am facing all this from 6-7 months.
Something that might be a possibility, is that my this school is very strict to its rules and the teachers are not co-operative and they provide us alot of homework and tests and all on daily basis. And also, that last year(before thes 6-7 months) I had a bestfriend at school, and we both were very funloving and social and used to enjoy each moment. But from these (6-7 months) she has left school and the bestfriend and companions I currently have, are quite boring and pessimistic and they belong to low-standard families, while I belong to a respectable family. They criticise on everything (also me) and are jealoused of almost everyone. They're complexed girls. So this also could be the reason of my this condition. I am unable to find out. If anyone can help me, I shall be very thankful.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?